Self-Referential Justifications in Epistemic Logic

Kuznets, Roman (2009). Self-Referential Justifications in Epistemic Logic. Theory of computing systems, 46(4), pp. 636-661. New York, N.Y.: Springer 10.1007/s00224-009-9209-3

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Kuznets, Roman
ISSN: 1432-4350
Publisher: Springer
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:23
Last Modified: 08 Sep 2015 16:15
Publisher DOI: 10.1007/s00224-009-9209-3
Web of Science ID: 000276746700003
URI: http://boris.unibe.ch/id/eprint/37192 (FactScience: 207167)

Actions (login required)

Edit item Edit item
Provide Feedback